Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A convex metric for a locally connected continuum

Author: R. H. Bing
Journal: Bull. Amer. Math. Soc. 55 (1949), 812-819
This work is cited by: Bull. Amer. Math. Soc., Volume 55, Number 12 (1949), 1111--1121
MathSciNet review: 0031712
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Gustav Beer, Beweis des Satzes, dass jede im kleinen zusammenhängende Kurve konvex metrisiert werden kann, Fund. Math. vol. 31 (1938) pp. 281-320.
  • 2. R. H. Bing, Extending a metric, Duke Math. J. vol. 14 (1947) pp. 511-519. MR 24609
  • 3. O. G. Harrold, Jr., Concerning the convexification of continuous curves, Amer. J. Math. vol. 61 (1939) pp. 210-216. MR 1507372
  • 4. C. Kuratowski and G. T. Whyburn, Sur les éléments cycliques et leurs applications, Fund. Math. vol. 16 (1930) pp. 305-331.
  • 5. K. Menger, Untersuchungen über allgemeine Metrik Math. Ann. vol. 100 (1928) pp. 75-163. MR 1512479
  • 6. R. L. Wilder, On the imbedding of subsets of a metric space in Jordan continua, Fund. Math. vol. 19 (1932) pp. 45-64.
  • 7. Leo Zippin, A study of continuous curves and their relation to the Janiszewski-Mullikin Theorem, Trans. Amer. Math. Soc. vol. 31 (1929) pp. 744-770. MR 1501509
  • 8. E. E. Moise, Grille decomposition and convexification theorems for compact locally connected continua, to appear in Bull. Amer. Math. Soc. MR 35430
  • 9. R. H. Bing, Partitioning a set, to appear in Bull. Amer. Math. Soc. MR 35429

Additional Information


American Mathematical Society